Alert archive / Pennsylvania / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

September 6, 2014Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 6, 2014, 2:13 PM EDT for Chester County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2014, 2:13 PM EDT (18:13 UTC)
Expired
Sep 6, 2014, 3:15 PM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly

County Chester County, PA

The radar

The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1444 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WWUS81 KPHI 061813
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
213 PM EDT SAT SEP 6 2014

DEZ001-PAZ101-102-061915-
EASTERN CHESTER PA-NEW CASTLE DE-WESTERN CHESTER PA-
213 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND NORTHWESTERN NEW
CASTLE COUNTIES...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS NEAR ATGLEN...MOVING EAST
AT 10 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING 
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

THIS STORM WILL BE NEAR PARKESBURG AROUND 230 PM...ELVERSON AROUND
250 PM...MODENA AROUND 300 PM...THORNDALE AROUND 310 PM AND
MARSHALLTON AROUND 320 PM.

LAT...LON 3988 7599 3997 7600 4004 7594 4011 7595
      4017 7583 4021 7558 4019 7557 4020 7555
      4014 7552 3988 7558 3988 7560 3985 7559
      3966 7563 3985 7602

$$

FORECASTER: SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 6, 12:17 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Sep 6, 12:17 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1217 PM EDT SAT SEP 6 2014

.SYNOPSIS...
A COLD FRONT CROSSING OHIO IS POISED TO MOVE THROUGH OUR REGION THIS
EVENING...STALLING OFFSHORE THROUGH MID-WEEK... WHILE HIGH PRESSURE
IN THE CENTRAL PLAINS SPREADS TO OUR NORTH. LOW PRESSURE IN SOUTH
CAROLINA SUNDAY WILL DEVELOP NORTHEASTWARD OFF THE MID ATLANTIC
COAST LATE TUESDAY AND BE POSITIONED EAST OF CAPE COD BY LATE
WEDNESDAY. ANOTHER COLD FRONT WILL MOVE EASTWARD THROUGH OUR REGION
LATE THURSDAY OR FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW CLOUDS HAVE DISSIPATED BUT AN ABUNDANCE OF HIGH CLOUDS WITH
SOME MID CLOUDS WAS EVIDENT ON STLT IMAGERY OVER PA. THESE CLOUDS
WERE MOVG EWD. LTST RADAR IMAGERY STILL HAD NOTHING, PSBLY AS A
RESULT OF THE EARLIER LOW CLOUDS. HRRR ALREADY HAD PRECIP OVER OUR
NWRN AREAS, WHICH IS NOT THERE. SO, HAVE BACKED PRECIP UP A FEW
MORE HOURS AND LOWERED POPS IN THE REAL NEAR TERM AS WELL.
OTHERWISE, MADE SOME ADJUSTMENTS TO CLOUD COVER. TEMPS GENLY
LOOKED GOOD.

OVERALL FOR TODAY WE ARE EXPECTING AN INCREASE IN SHOWER AND
THUNDERSTORM ACTIVITY BY THE LATE AFTERNOON/EARLY EVENING TIMEFRAME.
THE COLD FRONT DRUDGING THROUGH THE GREAT LAKES AT THIS TIME WILL
BEGIN TO SLOW ITS SOUTHEAST PROGRESSION JUST A BIT THIS AFTERNOON AS
THE MID-LEVEL FLOW FLATTENS OUT SOME. AMPLE MOISTURE AND INSTABILITY
AHEAD OF THE FRONT WILL ALLOW FOR RAPID STORM GROWTH. MODEST
MID-LEVEL LAPSE RATES AND SHEAR WILL BE AN ISSUE FOR BETTER
ORGANIZATION OF CELLS THOUGH WITH THE HIGH PWAT AIR IN PLACE, RAIN
LOADED CORES CAN DROP AND PRODUCE GUSTY, POSSIBLY DAMAGING WINDS
THIS AFTERNOON. BETTER SHEAR PROFILES EXIST TO OUR NORTHEAST WHERE
STRONGER WINDS ALOFT ARE. SPC CONTINUES THE SLIGHT RISK FOR OUR
NORTHERN ZONES WHERE BETTER ORGANIZATION MAY EXIST, THOUGH JUST
ABOUT ANYWHERE IN OUR CWA COULD SEE PULSE STRONG TO SEVERE WIND
GUSTS.

THE GFS DID SLIGHTLY BETTER THAN THE NAM IN THE THERMAL
INITIALIZATION DEPARTMENT THIS MORNING.TEMPERATURES TODAY WERE A
BLEND OF THE MET/MAVMOS WITH A SLIGHT HEAVIER WEIGHING ON THE MAV.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
CONTINUED SHOWERY ACTIVITY WITH EMBEDDED CONVECTION WILL PUSH
SOUTHEAST ALONG THE COLD FRONT LATE THIS EVENING. HEAVY RAIN WITH
THE SHOWERS WILL REMAIN THE LARGEST THREAT THOUGH WE SHOULD HAVE
ENOUGH LINGERING LOW-LEVEL INSTABILITY TO SEE SOME STRONGER WIND
GUSTS WITH THE SHOWERS. WE SLOWED THE PROGRESSION OF THE DECREASING
POPS ACROSS OUR SOUTH JUST A BIT AS WE EXPECT THE FRONT TO SLOW SOME
DURING THE DAY. BEHIND THE FRONT NORTH-NORTHWEST WINDS WILL BRING IN
A MUCH DRIER AIRMASS AS DEWPOINTS ARE EXPECTED TO FALL INTO THE
MID-50S. THERE LOOKS TO BE TOO MUCH MIXING LATE TONIGHT TO ALLOW FOR
FOG FORMATION, EXCEPT WITHIN THE MORE SHELTERED RIVER VALLEYS. LOWS
TONIGHT WERE A BLEND OF THE MET/MAV WITH MORE WEIGHTING ON THE
SLIGHTLY WARMER MET WITH MORE MIXING TAKING PLACE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
500 MB: HEIGHTS RISE/WARM WITH SHORT WAVE RIDGING FOLLOWING THE
DEPARTURE OF THE QUEBEC SHORT WAVE SUNDAY INTO MONDAY. THE NEXT
SHORT WAVE CROSSES THE MID ATLANTIC STATES LATE TUESDAY OR EARLY
WEDNESDAY. STRONG SHORT WAVES APPEAR LIKELY TO ROTATES NEWD
THROUGH THE GREAT LAKES REGION LATE IN THE WEEK...PRODUCING A
WARMING TREND ALONG THE MID ATLANTIC COAST.

TEMPERATURES: SEPTEMBER SO FAR (FIRST 5 DAYS) HAS AVERAGED WELL
ABOVE NORMAL....GENERALLY 6-7 DEGREES.  THE DAILY AVERAGES WILL COOL
TO NEAR NORMAL SUNDAY-TUESDAY THEN WARM ABOVE NORMAL AGAIN
WEDNESDAY-FRIDAY. TEMPS MAY AVERAGE MORE THAN 5 DEGREES ABOVE
NORMAL THURSDAY AND FRIDAY.

FORECAST BASIS: UNLESS OTHERWISE NOTED THE LONG TERM PERIOD OF THIS
FORECAST IS GENERALLY BASED ON A 50 50 BLEND OF THE 00Z/6 NAM/GFS
MOS FOR THE PERIOD SUNDAY-MONDAY...THE 00Z/6 GFS MOS MONDAY NIGHT
AND TUESDAY...THEN THEREAFTER (TUESDAY NIGHT ONWARD) THE 0543Z/06
WPC GRIDDED GUIDANCE WHICH AT TIMES IS BLENDED 50 50 WITH THE
00Z/6 MEXMOS. ALL THIS IS EVENTUALLY CHECKED AGAINST THE 00Z/6
ECMWF TO SEE IF WE'RE IN THE BALLPARK WITH ECMWF CYCLICALLY
PERSISTENT 18Z 2 METER TEMPERATURES. THE PRECIPITATION PROBABILITY
GUIDANCE IS CHECKED AGAINST THE 21Z/5 SREF POPS FOR .01 IN 3 HRS
THROUGH 12Z TUESDAY AND THEREAFTER THE 00Z/6 GEFS 6HR POPS FOR
0.05

THE DAILIES BELOW...

SUNDAY...A VERY NICE DAY IN THE WAKE OF TODAYS SUMMERTIME HEAT.
MUCH LESS HUMID AND COOLER WITH PLENTY OF BRIGHT SUNSHINE. ANY
SHOWERS EARLY IN THE DAY ON THE SOUTHEAST EDGE OF OUR AREA SHOULD
END BY FORENOON.

MONDAY-TUESDAY...BECOMES PROBLEMATIC FROM SOUTH TO NORTH AS LOW
PRESSURE ALONG THE SOUTH CAROLINA COAST NEEDS TO BE MONITORED FOR
ITS FUTURE TRACK AND STRENGTHENING. AS IT STANDS NOW...A STIFF
EAST TO NORTHEAST OCEAN INFLOW SHOULD SPREAD CLOUDS AND THEN
SHOWERS OR BANDS OF RAIN NORTHWARD. DETAILS ON COVERAGE OF
SHOWERS AND AMOUNTS ARE STILL EARLY BUT THIS PERIOD OF TIME DESERVES
TO BE MONITORED AS A POTENTIALLY SIGNIFICANT EARLY SEPTEMBER
PERIOD OF NASTY WEATHER...AT LEAST ALONG THE COAST!

REGARDING THE LOW...PLEASE NOTE NHC HAS THIS AS A 10 TO 20 PCT
CHANCE OF TROPICAL CYCLONE FORMATION EARLY THIS COMING WEEK.

WED-FRI...TIMING DIFFERENCES BUT PULSES OF INSTABILITY BURSTS IN
RESPONSE TO STRONG SHORT WAVES ROTATING NEWD THROUGH THE GREAT LAKES
REGION OFFER CHANCE OF SHOWERS FROM TIME TO TIME BUT MOST OF THE
TIME SHOULD BE RAIN-FREE. WE TENDED TO RUN WARMER THAN THE 0543Z
WPC TEMPERATURE GUIDANCE...MORE IN LINE WITH THE WARMER 00Z/6 GFS
MEX MOS AND ECMWF 2M TEMPS.

AGAIN THE FOCUS THIS WEEK SHOULD BE ON MONDAY NIGHT-TUESDAY
EVENING FOR COASTAL NJ/DE RESIDENTS AND MARINERS.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE STUBBORN LOW CLOUDS FROM THIS MRNG HAVE DISSIPATED AND
EVERYONE IS NOW VFR. EXPECT VFR TO CONTINUE UNTIL ANY SHRA/TSRA
LATER.  SOUTHWEST FLOW INCREASES WITH SOME GUSTS POSSIBLE. COLD
FRONT SLIDES IN FROM THE NORTHWEST TOUCHING OFF SHOWERS AND
THUNDERSTORMS DURG THE AFTN/EVE. LOOKS LIKE A GOOD CHANCE FOR WIDESPREAD
THUNDERSTORM ACTIVITY BY LATE AFTERNOON WITH BRIEF MVFR/IFR
RESTRICTIONS. CONTINUED SHOWER ACTIVITY POSSIBLE A FEW HOURS AFTER
FRONTAL PASSAGE.

TONIGHT...VFR. WINDS VEER TO THE NORTH-NORTHWEST BRINGING IN DRIER
AIR. SHOWERS CUT OFF BY LATE TONIGHT ACROSS THE SOUTHERN TERMINALS.

OUTLOOK...
SUNDAY...VFR. LIGHT NORTH WIND TRENDING EAST LATE DAY.

MONDAY - TUESDAY...VFR CIGS TO START MONDAY BUT PERIODS OF MVFR
CONDS EXPECTED IN BANDS OF SHOWERS AT LEAST ALONG THE COAST WHERE
BRIEF IFR CONDS MIGHT DEVELOP? E-NE WIND GUST 20-30 KT...HIGHEST
GUSTS COAST.

WEDNESDAY...MOSTLY VFR BUT LOCALLY MVFR/IFR IN SCATTERED SHOWERS
AND TSTMS LATE DAY OR AT NIGHT.  LIGHT WIND BECOMING SOUTH.

&&

.MARINE...
SUB-SCA CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY THOUGH WE
COULD SEE GUSTS UPWARDS OF 20 KNOTS BY THE AFTERNOON HOURS.
SOUTHWEST WINDS WILL VEER TOWARDS THE WEST-NORTHWEST LATE TONIGHT AS
A COLD FRONT PUSHES THROUGH. SEAS AHEAD OF THE FRONT WILL CLIMB TO
3-4 FEET BEFORE SUBSIDING A BIT BEHIND THE FRONT. GUSTY NORTHWEST
WINDS ARE POSSIBLE BEHIND THE FRONT...STILL AROUND 20 KNOTS
EXPECTED.

OUTLOOK...
SUNDAY...NO HEADLINE ANTICIPATED.

MONDAY AND TUESDAY...STRONG SCA EXPECTED EXCEPT A MORE MARGINAL
SCA POSSIBLE UPPER DELAWARE BAY. POTENTIAL FOR 35KT - GALE FORCE
GUSTS.

WEDNESDAY...SCA SEAS MAY LINGER ALONG THE ATLANTIC COASTAL WATERS
DURING THE MORNING DESPITE LIGHT WINDS. DE BAY SHOULD NOT NEED A A
MARINE HAZARD HEADLINE.

&&

.TIDES/COASTAL FLOODING...
FAIRLY STRONG AND LONG DURATION ONSHORE FLOW COMBINED WITH
ASTRONOMICALLY HIGH TIDE CYCLES AS WE MOVE THROUGH THE SEPTEMBER
SUPERMOON PHASE. SURGE OF A FOOT PROBABLE FOR THE MONDAY EVENING
AND TUESDAY HIGH TIDE CYCLES SHOULD RESULT IN 2 OR 3 TIDE CYCLES
WITH MINOR COASTAL FLOODING. NOT IMPOSSIBLE TO FORESEE SPOTTY
MODERATE COASTAL FLOODING BUT THAT MODERATE CF THREAT IS A MUCH A
LESSER CHANCE THAN THE MINOR EXCEEDENCES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...HEAVENER/NIERENBERG
SHORT TERM...HEAVENER
LONG TERM...DRAG
AVIATION...DRAG/HEAVENER/NIERENBERG
MARINE...DRAG/HEAVENER
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 6, 4:31 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 AM EDT SAT SEP 6 2014

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-101>105-
070845-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-
431 AM EDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OR
EVENING WITH A BETTER CHANCE ACROSS THE LEHIGH VALLEY INTO
NORTHERN NEW JERSEY.

SCATTERED TO WIDESPREAD THUNDERSTORM ACTIVITY LATER TODAY AND
TONIGHT WILL PROVIDE VERY HEAVY DOWNPOURS WHICH MAY GENERATE POOR
DRAINAGE AND URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-NJZ012-013-016>023-026-027-PAZ070-071-106-070845-
NEW CASTLE-KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
LOWER BUCKS-
431 AM EDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OR
EVENING WITH A BETTER CHANCE ACROSS THE LEHIGH VALLEY INTO
NORTHERN NEW JERSEY.

SCATTERED TO WIDESPREAD THUNDERSTORM ACTIVITY LATER TODAY AND
TONIGHT WILL PROVIDE VERY HEAVY DOWNPOURS WHICH MAY GENERATE POOR
DRAINAGE AND URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MINOR TIDAL INUNDATION COASTAL FLOODING IS POSSIBLE FOR 1 TO 3 HIGH
TIDE CYCLES BETWEEN BETWEEN MONDAY EVENING AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024-025-070845-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
431 AM EDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON OR
EVENING.

SCATTERED TO WIDESPREAD THUNDERSTORM ACTIVITY LATE TODAY OR TONIGHT
WILL PROVIDE VERY HEAVY DOWNPOURS WHICH MAY GENERATE POOR DRAINAGE
AND URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MINOR TIDAL INUNDATION COASTAL FLOODING IS POSSIBLE FOR 1 TO 3 HIGH
TIDE CYCLES BETWEEN BETWEEN MONDAY EVENING AND TUESDAY NIGHT.

ADDITIONALLY...MONDAY MAY BECOME A DAY WHEN THERE IS A HIGH RISK
FOR THE FORMATION OF DANGEROUS RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-070845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
431 AM EDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

A COUPLE OF THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 35 KNOTS OR
GREATER LATE TODAY OR THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 6, 1:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT SAT SEP 6 2014

NJZ007-PAZ055-062-061830-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
137 PM EDT SAT SEP 6 2014

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT NORTHAMPTON...SOUTH
CENTRAL MONROE AND SOUTHWESTERN WARREN COUNTIES...

AT 136 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR
BEERSVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS SHOWER WILL BE NEAR CHAPMAN AROUND 150 PM...NAZARETH AROUND 200
PM...STOCKERTOWN AROUND 210 PM...FORKS AROUND 220 PM AND HARMONY
AROUND 230 PM.

LAT...LON 4089 7495 4061 7517 4071 7552 4074 7553
      4072 7555 4072 7556 4079 7559 4081 7548
      4087 7550 4088 7548

FORECASTER:SFJ
Special weather statement, Sep 6, 1:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT SAT SEP 6 2014

NJZ001-061845-
SUSSEX NJ-
146 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SUSSEX COUNTY...

AT 145 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAINESVILLE...MOVING
EAST AT 5 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR BRANCHVILLE AROUND 200 PM...PELLETTOWN AROUND
240 PM AND SUSSEX AROUND 250 PM.

LAT...LON 4135 7467 4121 7437 4118 7438 4114 7443
      4110 7488 4117 7490 4121 7487 4123 7487
      4129 7484 4135 7474 4136 7471

FORECASTER:SFJ
Special weather statement, Sep 6, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
213 PM EDT SAT SEP 6 2014

DEZ001-PAZ101-102-061915-
EASTERN CHESTER PA-NEW CASTLE DE-WESTERN CHESTER PA-
213 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND NORTHWESTERN NEW
CASTLE COUNTIES...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS NEAR ATGLEN...MOVING EAST
AT 10 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR PARKESBURG AROUND 230 PM...ELVERSON AROUND
250 PM...MODENA AROUND 300 PM...THORNDALE AROUND 310 PM AND
MARSHALLTON AROUND 320 PM.

LAT...LON 3988 7599 3997 7600 4004 7594 4011 7595
      4017 7583 4021 7558 4019 7557 4020 7555
      4014 7552 3988 7558 3988 7560 3985 7559
      3966 7563 3985 7602

FORECASTER: SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 1:37 PM EDTSpecial Weather StatementPHIWarren53 min
Sep 6, 1:46 PM EDTSpecial Weather StatementPHISussex59 min
Sep 6, 2:58 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset4 hr
Sep 6, 3:19 PM EDTSpecial Weather StatementPHIMiddlesex26 min
Sep 6, 3:25 PM EDTSpecial Weather StatementPHIMercer65 min
Sep 6, 3:32 PM EDTSpecial Weather StatementPHIHunterdon58 min
Sep 6, 3:45 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer60 min
Sep 6, 4:03 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth57 min
Sep 6, 4:19 PM EDTSpecial Marine WarningPHI56 min
Sep 6, 4:45 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Morris, Somerset60 min
Sep 6, 4:47 PM EDTSpecial Weather StatementPHIBurlington58 min
Sep 6, 4:52 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem36 min
Sep 6, 4:54 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean43 min
Sep 6, 4:58 PM EDTSpecial Marine WarningPHI62 min
Sep 6, 5:09 PM EDTSpecial Marine WarningPHI66 min
Sep 6, 5:26 PM EDTSpecial Marine WarningPHI64 min
Sep 6, 5:31 PM EDTSpecial Weather StatementPHIBurlington59 min
Sep 6, 5:44 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean35 min
Sep 6, 6:41 PM EDTSpecial Weather StatementPHISalem64 min
Sep 6, 7:41 PM EDTSpecial Marine WarningPHI64 min
Sep 6, 7:45 PM EDTSpecial Weather StatementPHICape May60 min
Sep 6, 2:19 PM EDTSevere Thunderstorm WarningPHIChester43 min
Sep 6, 2:43 PM EDTAreal Flood AdvisoryPHIChester4 hr
Sep 6, 3:21 PM EDTSpecial Weather StatementPHIBerks, Bucks, Lehigh, Montgomery54 min
Sep 6, 3:51 PM EDTFlash Flood WarningPHIChester4 hr
Sep 6, 7:36 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton54 min
Sep 6, 4:56 PM EDTSpecial Weather StatementPHICecil64 min
Sep 6, 7:43 PM EDTSpecial Weather StatementPHICaroline62 min

Nearby

Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.